Alert archive / New Mexico / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 105, NWS Midland/Odessa, TX

May 7, 2012Eddy County, New Mexico

NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 7, 2012, 4:17 PM MDT for Eddy County, New Mexico. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 7, 2012, 4:17 PM MDT (22:17 UTC)
Expired
May 7, 2012, 5:15 PM MDT
In force
58 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon

County Eddy County, NM

The radar

The Holloman AFB radar (KHDX), 162 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 7, 2:56 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 10.3 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2012-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2012-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
6040 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
-1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

950 
WUUS54 KMAF 072217 RRA
SVRMAF
NMC015-072315-
/O.NEW.KMAF.SV.W.0105.120507T2217Z-120507T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
417 PM MDT MON MAY 7 2012

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL EDDY COUNTY IN SOUTHEAST NEW MEXICO...

* UNTIL 515 PM MDT

* AT 415 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  SOUTHEAST OF QUEEN...OR 20 MILES NORTHEAST OF PINE SPRINGS...MOVING
  NORTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...  
  QUEEN...
  STATE HIGHWAY 137...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
MONDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3256 10480 3255 10423 3206 10453 3204 10470
      3217 10478
TIME...MOT...LOC 2216Z 209DEG 28KT 3215 10463

$$
1 follow-up statement
516 
WWUS54 KMAF 072240
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
440 PM MDT MON MAY 7 2012

NMC015-072315-
/O.CON.KMAF.SV.W.0105.000000T0000Z-120507T2315Z/
EDDY NM-
440 PM MDT MON MAY 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR CENTRAL EDDY COUNTY...

AT 438 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED OVER CENTRAL EDDY COUNTY...OR ABOUT 19 MILES SOUTHWEST OF
CARLSBAD...MOVING NORTHEAST AT 30 MPH.

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...
STATE HIGHWAY 137...CENTRAL EDDY COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
MONDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3209 10452 3214 10470 3218 10473 3256 10473
      3255 10423
TIME...MOT...LOC 2240Z 209DEG 28KT 3231 10452

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 12:26 PM MDT, 3 hours 51 minutes earlier.

Area forecast discussion, May 7, 12:26 PM MDT, 3 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
126 PM CDT MON MAY 7 2012

.DISCUSSION...
COOLER TEMPERATURES WILL BE THE RULE OVER SOUTHEAST NEW MEXICO AND
WEST TEXAS THROUGH THE WEEK...IN ADDITION TO PERIODS OF A GOOD
CHANCE OF RAIN.  A COMPACT CUTOFF LOW OVER THE NORTH CENTRAL U.S.
PLAINS AND CANADIAN BORDER THIS MORNING WILL OPEN...AMPLIFY AND
TRANSLATE EASTWARD THROUGH THE GREAT LAKES AND NORTHEASTERN CONUS BY
FRIDAY AFTERNOON.  A CHILLY AIRMASS RESIDING OVER THE NORTHWESTERN
AND CENTRAL CONUS WILL BUILD SOUTH AND EASTWARD WITH TIME IN THE
WAKE OF THIS TROUGH TO BRING THE MENTIONED COOLER TEMPERATURES TO
THE REGION.  MEANWHILE...A NEWLY CUTOFF LOW...THAT SEPARATED FROM
THE UPPER U.S. PLAINS CUTOFF LOW LAST NIGHT...WILL DROP SOUTH/
SOUTHWESTWARD TO NEAR THE NORTHERN BAJA PENINSULA BY TUESDAY
AFTERNOON BEFORE HEADING EASTWARD ACROSS NORTHERN MEXICO.  SHORTWAVE
TROUGHS EJECTING AHEAD OF THIS FEATURE WILL GIVE THE REGION A GOOD
SHOT AT RAINFALL THROUGH WEDNESDAY...WITH THE CUTOFF LOW MOVING OVER
THE REGION THURSDAY AND PROVIDING THE IMPETUS FOR GOOD RAIN CHANCES
THEN.

SEVERE STORMS WERE ALREADY UNDER WAY EARLY THIS AFTERNOON ALONG THE
H85 FRONT...AND AHEAD OF A SHORTWAVE TREKKING OVER THE PRESIDIO
VALLEY AND BIG BEND REGION.  MAY SEE ADDITIONAL STRONG TO SEVERE
STORMS LATE THIS AFTERNOON AND EVENING FURTHER WEST OVER THE
SOUTHEAST NEW MEXICO PLAINS...SOUTH THROUGH THE HIGHER TERRAIN OF
WEST TEXAS DUE TO GOOD INSTABILITY AND YET ANOTHER SHORTWAVE TROUGH
ARRIVING TONIGHT.  A GOOD CHANCE OF RAIN WILL PERSIST OVERNIGHT WITH
DISCRETE THUNDERSTORMS/SUPERCELLS CONGLOMERATING INTO ONE OR MORE
MCS...AND LASTING OVER THE AREA INTO TUESDAY.  THE SEVERE THREAT
WILL PERSIST ACROSS THE BIG BEND AND PRESIDIO VALLEY TUESDAY
AFTERNOON WHERE HEATING AND INSTABILITY WILL CROP UP.  HEAVY RAIN
COULD RESULT IN SOME LOCALIZED FLASH FLOODING TONIGHT AND
TUESDAY...AND BECOME THE PRIMARY THREAT WEDNESDAY AND/OR THURSDAY.
SEVERE WEATHER AT THIS TIME PRECLUDES ANY MORE FORECAST
DISCUSSION...NOT TO MENTION ADJUSTING THE FORECAST AFTER TUESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX                 55  67  50  71  /  80  70  30  20
BIG SPRING TX              56  63  51  73  /  80  70  30  20
CARLSBAD NM                59  65  53  73  /  60  70  30  20
DRYDEN TX                  67  76  63  76  /  60  80  60  40
FORT STOCKTON TX           61  66  56  72  /  50  80  50  30
GUADALUPE PASS TX          52  63  48  67  /  50  80  30  20
HOBBS NM                   54  61  49  72  /  70  60  20  20
MARFA TX                   52  70  49  66  /  30  80  60  30
MIDLAND INTL AIRPORT TX    57  64  51  72  /  80  70  30  20
ODESSA TX                  57  64  52  72  /  80  70  30  20
WINK TX                    59  66  53  73  /  60  70  30  30

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.

&&

44/67
Hazardous weather outlook, May 7, 2:03 PM MDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
303 PM CDT MON MAY 7 2012

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-082015-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
303 PM CDT MON MAY 7 2012 /203 PM MDT MON MAY 7 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTHEAST NEW MEXICO
AND WEST TEXAS THIS AFTERNOON...WITH THE BEST CHANCES OVER THE
PERMIAN BASIN AND LOWER TRANS PECOS. SOME OF THE STORMS WILL BE
SEVERE WITH QUARTER TO GOLF BALL SIZE HAIL. AN ISOLATED TORNADO OR
TWO WILL ALSO BE POSSIBLE.

TONIGHT...THUNDERSTORMS WILL BE BECOME MORE NUMEROUS WITH SEVERE
STORMS REMAINING POSSIBLE OVER SOUTHEAST NEW MEXICO...THE UPPER
TRANS PECOS AND PERMIAN BASIN.  INITIALLY LARGE HAIL WILL BE THE
PRIMARY THREAT...BUT DAMAGING WINDS WILL ALSO BE A THREAT AS
THUNDERSTORMS CLUSTER AND MOVE SOUTHEASTWARD ACROSS THE REGION.
HEAVY RAIN WILL BECOME MORE LIKELY TONIGHT WITH LOCALIZED FLASH
FLOODING POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE A CHANCE OF THUNDERSTORMS TUESDAY THROUGH FRIDAY
NIGHT...MAINLY ACROSS THE PERMIAN BASIN...LOWER TRANS PECOS...AND
BIG BEND AREA. SOME STORMS WILL BE SEVERE TUESDAY...GENERALLY
SOUTH OF INTERSTATE 20.  LARGE HAIL...DAMAGING WINDS...HEAVY
RAINFALL AND LOCALIZED FLASH FLOODING WILL BE THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED THIS AFTERNOON AND TONIGHT.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, May 7, 1:28 PM MDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
228 PM CDT MON MAY 7 2012

TXZ052-053-072015-
HOWARD-MITCHELL-
228 PM CDT MON MAY 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR AN INTENSIFYING THUNDERSTORM
AFFECTING MITCHELL AND SOUTHEASTERN HOWARD COUNTIES UNTIL 315 PM
CDT...

AN INTENSIFYING THUNDERSTORM WAS LOCATED 15 MILES SOUTH OF WESTBROOK
AT 227 PM CDT...MOVING NORTHEAST AT 15 MPH.

IMPACTED LOCATIONS INCLUDE STATE HIGHWAY 163 AND FARM ROAD 2183.

HAIL UP TO THE SIZE OF DIMES AND 50 MPH WINDS ARE POSSIBLE WITH THIS
STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF SEVERE WEATHER IS OBSERVED...HAVE THE NEAREST LAW ENFORCEMENT
AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN MIDLAND.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR SOUTHWESTERN TEXAS.

&&
Special weather statement, May 7, 1:52 PM MDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
252 PM CDT MON MAY 7 2012

TXZ070-072030-
REAGAN-
252 PM CDT MON MAY 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR AN INTENSIFYING THUNDERSTORM
AFFECTING NORTHEASTERN REAGAN COUNTY UNTIL 330 PM CDT...

AN INTENSIFYING THUNDERSTORM WAS LOCATED OVER EAST CENTRAL REAGAN
COUNTY AT 250 PM CDT...MOVING NORTHEAST AT 5 MPH.

THE STORM WAS LOCATED 15 MILES NORTHEAST OF BIG LAKE.

HAIL UP TO THE SIZE OF DIMES AND BRIEF WIND GUSTS OVER 50 MPH ARE
POSSIBLE WITH THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF SEVERE WEATHER IS OBSERVED...HAVE THE NEAREST LAW ENFORCEMENT
AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN MIDLAND.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR SOUTHWESTERN TEXAS.

&&
Special weather statement, May 7, 3:02 PM MDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
402 PM CDT MON MAY 7 2012

TXZ057-058-258-072145-
VAN HORN AND HIGHWAY 54 CORRIDOR-GUADALUPE MOUNTAINS-
REEVES COUNTY AND UPPER TRANS PECOS-
402 PM CDT MON MAY 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR A STRONG THUNDERSTORM AFFECTING
NORTHWESTERN CULBERSON COUNTY UNTIL 445 PM CDT OR 345 PM MDT...

A STRONG THUNDERSTORM WAS LOCATED 19 MILES SOUTH OF GUADALUPE PASS AT
400 PM CDT/300 PM MDT/...MOVING NORTHEAST AT 25 MPH.

DIME SIZED HAIL AND WINDS GUSTING TO AROUND 50 MPH ARE POSSIBLE.
BRIEF HEAVY RAINS CAN ALSO BE EXPECTED. AS THIS THUNDERSTORM
INCREASES...SEVERE WEATHER MAY DEVELOP RAPIDLY.

THIS THUNDERSTORM WILL IMPACT PINE SPRINGS AND MOTORISTS ON STATE
HIGHWAY 54 NORTH OF MILE MARKER 350.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING OR 1000 PM MDT MONDAY EVENING FOR SOUTHEAST NEW
MEXICO AND SOUTHWESTERN TEXAS.

&&
Special weather statement, May 7, 3:14 PM MDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
414 PM CDT MON MAY 7 2012

TXZ082-072145-
TERRELL-
414 PM CDT MON MAY 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
SOUTH CENTRAL TERRELL COUNTY UNTIL 445 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED 26 MILES SOUTH OF DRYDEN AT 414 PM
CDT...MOVING NORTHEAST AT 20 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS OVER 50 MPH...HAIL...HEAVY RAIN AND DEADLY LIGHTNING ARE
POSSIBLE WITH THIS STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR SOUTHWESTERN TEXAS. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING FOR SOUTHEAST NEW
MEXICO AND SOUTHWESTERN TEXAS.

&&
Local storm report, May 7, 3:57 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
457 PM CDT MON MAY 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             PINE SPRINGS            31.89N 104.81W
05/07/2012  E1.00 INCH       CULBERSON          TX   PARK/FOREST SRVC

&&

MSCHULDT
Special weather statement, May 7, 4:10 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
510 PM CDT MON MAY 7 2012

TXZ082-072230-
TERRELL-
510 PM CDT MON MAY 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
CENTRAL TERRELL COUNTY UNTIL 530 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST OF DRYDEN...
AT 509 PM CDT...MOVING NORTHEAST AT 20 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS OVER 55 MPH...NICKEL HAIL...HEAVY RAIN AND DEADLY
LIGHTNING ARE POSSIBLE WITH THIS STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR SOUTHWESTERN TEXAS. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING FOR SOUTHEAST NEW
MEXICO AND SOUTHWESTERN TEXAS.

&&

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 3:18 PM MDTSevere Thunderstorm WarningMAFEddy57 min
May 7, 3:49 PM MDTSevere Thunderstorm WarningMAFEddy56 min
May 7, 4:38 PM MDTSevere Thunderstorm WarningMAFEddy52 min
May 7, 5:22 PM MDTSevere Thunderstorm WarningMAFEddy, Lea53 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.